# SDR CA021125007

- Difficulty date: November 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 12,613 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 369H120321
- Condition: Cracked
- Location: Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 300 HOUR INSPECTION ON THE AIRCRAFT THE AME NOTICED A CRACKED LUG ON THE LEAD LUG LINK. AD 95-03-13 CALLS FOR A REPETITIVE 15 HOUR INSPECTION OF THIS AREA.
